# SDR SWAA2023121127776

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 25,529 hours, 12,422 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED RH HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL PER AMM 53-31-31.
